MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® Touchless® Plus Unisex Pre-Lubricated Vinyl Urethral Catheter Kit; Ureteral Catheter Kit

C.R. BARD INC. (COVINGTON) -1018233 Bard® Touchless® Plus Unisex Pre-Lubricated Vinyl Urethral Catheter Kit; Ureteral Catheter Kit
Catalog Number 4A5142
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by customer that the introducer for straight catheter left in patient urethra.As per customer follow up information received via email on 21may2026, no physical samples are available.There was a retained introducer in the patient¿s urethra.The introducer was successfully removed, and there was no harm to the patient.No additional care or intervention was required beyond removal.While no injury occurred, they do consider the retention event to be a high concern and are thankful that it did not result in patient harm.Additionally, this issue has occurred in several patients over approximately a six-month period, which further elevates our concern.Removal of the introducer only; no further intervention was necessary.Yes, troubleshooting attempted.Education has been reinforced with staff, and vendor rounding has been conducted to ensure proper technique and correct use of the device.In addition, we have request changes with the innovations team to ensure there was not a removable piece on this product.

Brand Name
Bard® Touchless® Plus Unisex Pre-Lubricated Vinyl Urethral Catheter Kit
Common Device Name
Ureteral Catheter Kit
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25392325
Report Number1018233-2026-03555
Device Sequence Number10719045
Product Code FCM
UDI-Device Identifier00801741030543
UDI-Public(01)00801741030543(11)250509(17)280131(10)NGKR1165
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K910653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number4A5142
Device Lot NumberNGKR1165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown